MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4) - mdr.- device 1 of 2.E1: patient city: (b)(6) patient country: canada unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa/fda) plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 25-mar-2026 and investigation completed on 24-jan-2026 this medical device report (mdr )is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: review of complaint record database (b)(4) event description and all available information was completed, and lot number 5387790 was provided.Complaint was classified under malfunction code: infusion site leakage - trace moisture / superficial wetness.No products or pictures were returned with the complaint to aid in the investigation.Capa determination: during the investigation capa-1744122 was identified, it was opened 19-sep-2023 for leakage related complaints and bounding covers medtronic extended (ewis) products and the time period reviewed.Root cause of problem: customer complaint reporting for ewis includes a large number of reports related to leakage from the infusion set produced on serterline 1 and 2 root cause investigation identified machine serterline1 and 2 had an inadequate design for the ultrasonic welders for the welding of adhesive patch and base, based on the design of the inset guard serter, and is therefore not an ideal fit for welding ewis serters.Corrective action as a result of the investigation: database (b)(4)- implementation of 100% visual inspection in serterlines database (b)(4) - process validation to review ultrasonic welding process for adhesive tape on serter line 1 and 2 ((b)(4)) database (b)(4) - review and update inset guard ramp up online inspection to include the visual inspection for snap arms damaged/broken (as applicable) database (b)(4) - review and update pfmeca for serterline 1 & 2 database (b)(4)- discontinue production of ewis serters on serterline 1 and serterline 2.Summary conclusion: based on no products returned to test, and capa-1744122 investigation conclusion, the complaint will be closed as complaint unconfirmed as analyzed.
 
Event or Problem Description
This emdr is being submitted for unknown number quantity reference number (b)(4).Event occurred in canada it was reported that the patient experienced leaks with multiple extended infusion sets at the site after less than 24 hours of use with no stress on tubing on (b)(6) 2023.No further information available.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24709578
Report Number8021545-2026-99957
Device Sequence Number14872120
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2024
Device Model NumberMMT-441AH
Device Lot Number5387790
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown